MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797403
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Block b6 & b7: not available from facility.Block c: not applicable for this system.Blocks d4, d6 & d7: not applicable for this system.Blocks h3 & h6: a field service engineer visited the site on (b)(6) 2026 and determined a replacement pim cable was needed.A pim cable was sent to the facility for replacement; system met specification and returned for use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an intrasight system was used in a peripheral procedure.During use, an ivus catheter was plugged into the pim, but could not be recognized.The procedure was aborted and rescheduled for a later date.No patient injury reported.This product problem is being reported because the system could not be used; resulting in a potential for harm due to the delay of the procedure.

Brand Name
INTRASIGHT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key24955172
Report Number3008363989-2026-00064
Device Sequence Number5278652
Product Code IYO
UDI-Device Identifier00845225012878
UDI-Public(01)00845225012878(11)230417(10)1432898107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797403
Device Catalogue Number797403
Device Lot Number143298107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS VOLC: IVUS CATHETER, MODEL UNK.; UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDEWIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown